# SDR CALA2016030895207

- Difficulty date: March 4, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 46,296 hours, 19,953 cycles
- Engine: Iae V2527A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door Frame
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD.  POST DEPARTURE LOUD NOISE RESEMBLING A BANG, HEARD BY FLIGHT CREW  FOUND COCKPIT ENTRY DOOR HEADER JAMB OUT OF ADJUSTMENT, ALLOWING THE HINGED UPPER CORNER OF HEADER TO BUTT UP TO HINGE COVER.  ADJUSTED HEADER JAMB, DOOR OPERATIONS NORMAL.
